# SDR ARWA981047

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1040
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAP - FOUND CORROSION ON FLOORBEAM UPPER FORWARD FLANGE, MAIN CABIN STATION 1040 RBL 43.5 TO RBL 55.  CUT OUT AREA OF CORROSION, FABRICATED ANGLE AND INSTALLED IAW EO JOSSAIR, CO NR 18R5371030.  WORK ACCOMPLISHED UNDER ARROW AIR FORM JW3B CPCP CONTROL 5994.  (M)
